# SDR SWAA116290

- Difficulty date: September 5, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 71,671 hours, 57,617 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C16820
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND STRINGER R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR RETAINER CLIP CRACKED.  REPAIRED CLIP IAW EA.
